Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    26
  • comments
    66
  • views
    9247

Headache

ivyagogo

387 views

My son had to come home early from school today with a pounding headache. He's no stranger to headaches and suffered from migraines for a few years before we got those under control. It's been a long time since he has had one like this. Hopefully he won't be getting too many.



2 Comments


definitely a side effect of accutane. I had disabling migraines while a law student. I was in bed for an entire week the pain was so intense. Hope he feels better soon. Try some Excedrin for migraines. Peace!

Share this comment


Link to comment

I swear by Advil Migraine myself. My poor kid has been through a lot this year. Hopefully we can knock out this acne and he'll be tip top when he starts high school.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×